Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 165-176 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Senoussi B, Bekkar M. Translation Surfaces of the Third Fundamental Form in Lorentz-Minkowski Space. IJMSI 2022; 17 (1) :165-176
URL: http://ijmsi.ir/article-1-1400-en.html
Abstract:  
In this paper we study translation surfaces with the non-degenerate third fundamental form in Lorentz- Minkowski space $mathbb{L}^{3}$. As a result, we classify translation surfaces satisfying an equation in terms of the position vector field and the Laplace operator with respect to the third
fundamental form $III$ on the surface.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb